# SDR SWAA2022083041372

- Difficulty date: August 12, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737
- Aircraft serial: 36977
- Aircraft time: 20,171 hours, 9,564 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Plate
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL #192F FWD AND AFT ANTENNA MOUNTING PLATES ARE DISBONDED FROM PANEL / [01] BONDED 4 EACH NUT PLATES TO PANEL 192F USING BMS5-95 B-1/2 LOT# 45101031F-14 AND CURED IAW BAC DWG 149A7752 ID: 0001 FLAG NOTE 1; AND BAC5010 TY93 SUB PARAGRAPH 8.2.34. THERMOMETER USED ATS: ATS2208 CAL DUE: 10/2022.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] BONDED FWD AND AFT ANTENNA MOUNT PLATES ON PANEL 192F IAW BAC DWG 149A7752 ID: 0001; AND BAC5010.;[04] VERIFIED CORRECTIVE ACTION STEP 3. TASK CARD COMPLETE.;[05] VERIFIED MEASUREMENT TABLE.
